# SDR DL72S981448

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CHORD ANGLE IS CRACKED AT 19, 22, 32, 37, 54  AND 59 FORM I/B END OF FLAP.  REPAIR PER M/M 57/52/0 FIG 802.
